# SDR 2007FA0000244

- Difficulty date: March 1, 2007
- Submitted: March 1, 2007
- Operation: General aviation
- Aircraft: N4640E
- Make and model: Cessna A185F
- Aircraft serial: 18503824
- Aircraft time: 12,479 hours
- Engine: Cont IO520*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 071204221
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED INSPECTION OF THE EMPENAGE, THE RT HORIZONTAL STABILIZER HINGE BRACKET P/N 0712042-2 WAS FOUND CRACKED AND HAD (2) SHEARED RIVETS.  UPON DISASSEMBLY THE LT BRACKET P/N 0712042-1 WAS FOUND TO HAVE (2) SHEARED RIVETS.  THESE PARTS ARE IN THE MFG 180/185 IPC FIG 32 INDEX NR 36 AND NR 37.THERE IS NOTHING IN THE RECORDS THAT SHOW THESE PARTS CHANGED, HOWEVER THE RT BRACKET DID HAVE (2) NR 5 RIVETS WHERE ALL OF THE REST ON BOTH BRACKETS WERE NR 4S.  LEADING US TO BELIEVE THAT IT MAY HAVE BEEN REPLACED BEFORE.
